Vol. 10, No. 9, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
A vanishing theorem for weight-one syzygies

Lawrence Ein, Robert Lazarsfeld and David Yang

Vol. 10 (2016), No. 9, 1965–1981
DOI: 10.2140/ant.2016.10.1965
Abstract

We give a criterion for the vanishing of the weight-one syzygies associated to a line bundle B in a sufficiently positive embedding of a smooth complex projective variety of arbitrary dimension.

Keywords
Syzygies
Mathematical Subject Classification 2010
Primary: 14J99
Secondary: 13D02
Milestones
Received: 23 December 2015
Revised: 29 June 2016
Accepted: 21 August 2016
Published: 22 November 2016
Authors
Lawrence Ein
Department of Mathematics
University of Illinois, Chicago
Chicago, IL 60607
United States
Robert Lazarsfeld
Department of Mathematics
Stony Brook University
Stony Brook, NY 11794
United States
David Yang
Department of Mathematics
MIT
Building 2
182 Memorial Dr.
Cambridge, MA 02139
United States